Top answers from doctors based on your search:
Disclaimer

does claritin d work

A 18-year-old male asked:
Dr. Michael Zacharisen
33 years experience Allergy and Immunology
1 to 3 hours: Claritin d is a combination antihistamine [claritin= loratadine] and d= decongestant pseudoephedrine. This product is rapidly absorbed then metaboliz ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 43-year-old member asked:
Dr. Franklyn Gergits
29 years experience ENT and Head and Neck Surgery
Claritin (loratadine) D: Hello, this is a complicated answer in that claritin-d is a combination medication. The onset of Claritin is within 3 hours and the pseudofed will beg ... Read More
A 49-year-old male asked:
Dr. Theodore Fetter
50 years experience ENT and Head and Neck Surgery
Try Zyrtec/Allegra: Try Zyrtec or Allegra (or their generic versions cetirizine or fexofenadine, which are cheaper) or Xyzal (all OTC). Buy the plain versions (without ' ... Read More
1
1 thank
A 38-year-old member asked:
Dr. Lee Perry
Dr. Lee Perry answered
17 years experience Allergy and Immunology
Similar: Allegra-d is simply an antihistamine (fexofenadine) plus an over-the-counter decongestant. Allegra is a more powerful antihistamine than claritin (lor ... Read More
A 39-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Expected: The D is a stimulant and thus it is not surprising that you end up with insomnia. Mucinex (guaifenesin) D will cause similar side effects. Nasal ste ... Read More
1
1 thank
A member asked:
Dr. Sanober Butt
20 years experience Pulmonology
Well : Well presence of allergies, hyper inflated lungs on cxr and dyspnea suggest asthma. You can have normal pfts (pulmonary function tests) ad still have ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Lori Lange
Specializes in Family Medicine
Yes: While it is an extended-release formulation if you take it as a broken in half pill nothing bad will happen to you. Assuming that you take it with wat ... Read More
A 47-year-old female asked:
Dr. Frank Holmes
23 years experience Sports Medicine
Unlikely: You've had a double dose of the decongestant which can keep you from sleeping well, increase your heart rate and increase your blood pressure. The dou ... Read More
A female asked:
Dr. Al Hegab
Dr. Al Hegab answered
40 years experience Allergy and Immunology
Won't help: And better not overdose, kindly revisit your doctor or get a second opinion, meanwhile, if your symptoms are nasal congestion and runny nose, saline n ... Read More
A female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Yes: Claritin D contains a decongestant which Allegra (as opposed to Allegra D does not). However if you need that much antihistamine you may find a nasal ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month